# SDR CALA0100335

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FLOORBEAM CORRODED AT STA 986.5.  THE CORRODED SECTION OF FLOORBEAM T-CAP WAS REMOVED AND A NEW SECTION WAS INSTALLED USING REPAIR STRAP AND ANGLES IAW SRM 51-40-00 AND ECRA 5310-03851.
